EconPapers    
Economics at your fingertips  
 

Optimal time-consistent reinsurance and investment strategies for multiple dependent types of insurance business and a unified investment framework

Peng Yang

Journal of Risk

Abstract: This paper proposes a new insurance model, which consists of the main insurance business and n types of insurance sub-business. We consider the dependence between the main insurance business and the n types of insurance sub-business, which is measured by the correlation of the number of their claims. To reduce claim risk, the insurer can simultaneously purchase reinsurance for the main insurance business and n types of insurance sub-business, respectively. In addition, we consider a unified investment framework, which includes typical diversified and concentrated investment patterns in the literature. The objective of the insurer is to find the optimal time-consistent reinsurance and investment strategies so as to maximize the expected terminal wealth while minimizing the variance of the terminal wealth. By using stochastic control theory and the Hamilton–Jacobi–Bellman equation technique, we obtain the explicit optimal time-consistent reinsurance and investment strategies. Finally, numerical examples are given to illustrate the effects of model parameters on the optimal strategies, and analysis of the results reveals some interesting phenomena.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-risk/7959570/optim ... investment-framework (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ4:7959570

Access Statistics for this article

More articles in Journal of Risk from Journal of Risk
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ4:7959570